# SDR DALA2023041302928

- Difficulty date: April 4, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 ER/A 606392-14; ESTABLISHING 100,000 FLIGHT CYCLE RESTRICTION. CORRECTIVE ACTION: COMPLIED WITH. (2703869)
